JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON QUASI-STABLE EXCHANGE IDEALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON QUASI-STABLE EXCHANGE IDEALS
Chen, Huanyin;
  PDF(new window)
 Abstract
We introduce, in this article, the quasi-stable exchange ideal for associative rings. If I is a quasi-stable exchange ideal of a ring R, then so is (I) as an ideal of (R). As an application, we prove that every square regular matrix over quasi-stable exchange ideal admits a diagonal reduction by quasi invertible matrices. Examples of such ideals are given as well.
 Keywords
quasi-stable ideal;exchange ideal;diagonal reduction;
 Language
English
 Cited by
 References
1.
P. Ara, Extensions of exchange rings, J. Algebra 197 (1997), no. 2, 409-423 crossref(new window)

2.
P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Diagonalization of matrices over regular rings, Linear Algebra Appl. 265 (1997), 147-163 crossref(new window)

3.
H. Chen, Elements in one-sided unit regular rings, Comm. Algebra 25 (1997), no. 8, 2517-2529 crossref(new window)

4.
H. Chen, Generalized stable regular rings, Comm. Algebra 31 (2003), no. 10, 4899-4910 crossref(new window)

5.
H. Chen, 2 × 2 invertible matrices over weakly stable rings, J. Korean Math. Soc. 46 (2009), no. 2, 257-269 crossref(new window)

6.
H. Chen and M. Chen, Generalized ideal-stable regular rings, Comm. Algebra 31 (2003), no. 10, 4989-5001 crossref(new window)

7.
H. Chen and M. Chen, On products of three triangular matrices over associative rings, Linear Algebra Appl. 387 (2004), 297-311 crossref(new window)

8.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, San Francisco, Melbourne, 1979; second ed., Krieger, Malabar, Fl., 1991

9.
T. Y. Lam, A crash course on stable range, cancellation, substitution and exchange, J. Algebra Appl. 3 (2004), no. 3, 301-343 crossref(new window)

10.
D. Lu, Q. Li, and W. Tong, Comparability, stability, and completions of ideals, Comm. Algebra 32 (2004), no. 7, 2617–2634 crossref(new window)

11.
K. C. O'Meara and R. Raphael, Uniform diagonalisation of matrices over regular rings, Algebra Universalis 45 (2000), 383-405 crossref(new window)

12.
F. Perera, Lifting units modulo exchange ideals and $C^*$-algebras with real rank zero, J. Reine Angew. Math. 522 (2000), 51-62 crossref(new window)